MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAPOINT; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAPOINT; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number PF81M11
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure a farapoint was selected for use.During procedure, the catheter was connected, no signals were shown on mapping system or recording system, tried exiting study and looked at pinning.The catheter was replaced.The procedure was cancelled.
 
Additional Manufacturer Narrative
D2a: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation.

Brand Name
FARAPOINT
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50947810
Report Number2124215-2026-52010
Device Sequence Number13374802
Product Code QZI
UDI-Device Identifier00191506047207
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPF81M11
Device Catalogue NumberPF81M11
Device Lot Number0039117423
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown